MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; METER,GLUCOSE,EVENCARE G3,PROF.USE ONLY

Medline Industries, LP MEDLINE; METER,GLUCOSE,EVENCARE G3,PROF.USE ONLY
Catalog Number MPH3540
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "gave error 2 and shut off.Now it will not turn back on.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline glucose meter that will not turn on, and reported that it gave error 2 and shut off.At this time, a sample was not received for investigation; investigation included review of recent complaint trends for the last three trend reports, and the vendor was notified.The complaint was not confirmed because this issue can only be confirmed by further investigating the sample or a provided photo, and the vendor stated the reported issue could not be confirmed.A root cause was not identified; the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
METER,GLUCOSE,EVENCARE G3,PROF.USE ONLY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50859091
Report Number1417592-2026-48177
Device Sequence Number15827066
Product Code CGA
UDI-Device Identifier10884389831199
UDI-Public10884389831199
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120448
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH3540
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown